2017, Vol. 6, No. 1

Olubunmi A. Fadipe-Joseph and Olanike R. Salami
PROPERTIES OF A NEW CLASS OF BIHARMONIC UNIVALENT FUNCTION
Musa Ajeti
THRIAD GEODESIC COMPOSITION IN FOUR DIMENSIONAL SPACE WITH AN AFFINE CONNECTEDNESS WITHOUT A TORSION AND ADDITIONS
Ramiz Vugdalić and Sanela Halilović
ON GENERAL COSINE OPERATOR FUNCTION IN BANACH SPACE
Brian Fisher, Fatma Al-Sirehy and Emin Ozcag
FURTHER RESULTS ON CONVOLUTIONS INVOLVING GAUSSIAN ERROR FUNCTION erf(|x|^(1/2))
Djordje Herceg and Dragoslav Herceg
A FAMILY OF ITERATION FUNCTIONS WITH INFINITELY MANY MEMBERS OF FIFTH AND SIXTH ORDER
Shigeyoshi Owa
PROPERTIES FOR ANALYTIC FUNCTIONS DEFINED BY FRACTIONAL CALCULUS